# SDR AALA20120913007

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 93,844 hours, 18,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND STRINGER CLIP HI-LOK COLLAR AT FRAME STATION FRAME 412 AND 39R.  ACCOMPLISHED STRINGER SPLICE REPAIR PER SRM 53-00-03-2R.
